MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. SOFTCLIX LANCETS

ROCHE DIABETES CARE, INC. SOFTCLIX LANCETS
Catalog Number 11893238160
Medical Device Problem Codes Delivered as Unsterile Product (1421); Component Missing (2306)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The year is the only known part of manufacture date.We have defaulted to the first of the year.
 
Event or Problem Description
It was reported that sterility caps were missing in the packaging of lancet devices.The customer's wife stated that she accidentally pricked her finger after putting her hand into the lancet package.The wife did not need to seek medical attention.No adverse event reported.

Brand Name
SOFTCLIX LANCETS
Common Device Name
LANCET
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
MDR Report Key10740741
Report Number3011393376-2020-03846
Device Sequence Number3385953
Product Code FMK
UDI-Device Identifier00075537009710
UDI-Public00075537009710
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2024
Device Catalogue Number11893238160
Device Lot Number10520136
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/13/2020
Supplement Date Received by Manufacturer01/14/2021
Initial Report FDA Received Date10/27/2020
Supplement Report FDA Received Date01/27/2021
Patient Sequence Number1
Patient Age69 YR
Patient Weight79